A group of transformations for a planar static theory of elasticity
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1980), pp. 17-18
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_3_a3,
author = {\`E. M. Kan},
title = {A~group of transformations for a~planar static theory of elasticity},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {17--18},
year = {1980},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_3_a3/}
}
È. M. Kan. A group of transformations for a planar static theory of elasticity. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1980), pp. 17-18. http://geodesic.mathdoc.fr/item/IVM_1980_3_a3/